Hey man, I'm so sorry you are feeling this way. But just remember that THIS IS TEMPORARY. YOU WILL GET A BREAK FROM THIS.
I looked at your profile quickly and you wrote " It has come and gone." I'm assuming, your anxiety, depression etc. have came and gone for the past 4 years.
Just think about all those bad/good times you went through. The bad times DID go away!! I have FAITH that the way you are feeling right now WILL EVENTUALLY LET UP!! IT HAS TOO! :) It may come back again in the future, and we can not detect that.
I have been anxiety free pretty much since March of 2014, but got struck on Christmas evening, and have been suffering since. It's unpredictable. But I know deep down that my spell will too soon let up. It may be 1 week, 2 weeks or 3... I don't know when, but I DO know from my past, that it WILL go away. I've been dealing with this nonsense for 7 years.
It does come and go. Yours will go to and you will catch a break. Praying for you. :)
I encourage you to see your counselor ASAP, like tomorrow. Or perhaps better yet, talking with a close friend or family member about the possibility of voluntarily checking into a mental health treatment facility. You'll probably stay for 4-5 days while they help you address what's going on with you right now. It's not an "insane asylum," but rather a place where you can receive the care you need to address the challenges you're facing right now. I wish you all the best!
I am interested in knowing if you have had Botox. Although not widely known Botox causes the exact feeling you describe.
nope never had botox.
I guess I should mention that I am 21
RT, perhaps you should start with a visit to your regular doctor (general practitioner). I would do it today if possible. Otherwise, my earlier suggestion is a good way to go. I hope you feel better soon!
Hi LRon, I've had the exact same symptoms under severe anxiety snd it's called depersonalisation. Trust it will pass and you're not going insane although the out of body feeling isn't pleasant but it will pass. The anxiety plays big mind tricks on us and makes our feers seem so real but I know from my own experience for the past 8 years that anxiety is just a lot of crap and we need to just ride through it until the feeling passes.
Sorry meant to address the message above to RT
thanks for your input. But idk if I will ever pass this feeling. I had this for 8 straight months and it feels like its only getting worse no matter how hard I try to combat it. I don't know what to do anymore. Nothing is helping
RT, anxiety can seem overwhelming. It can make you feel like you'll never get better. But it's actually very treatable, either by meds, therapy, or a combination of the two. But you need to plug into that help. You say you don't know what to do. Make a phone call first thing Monday to your doctor, therapist, or nearest mental health care facility. There's a list on the Illinois Department of Human Services website. If you don't think you can wait that long, call before Monday. You can and will get better!
I feel this same way and it's so frustrating, idk what's happening this time and I feel so lost and like I'm losing it and belong in a hospital just like you. Looking for any sort of hope, I've somewhat convinced my self I have schizophrenia but I've struggled with bouts of depersonalization before, but this time it's so much worse.
It makes it so hard just to function normally and I just lay awake at night because I'm scared to close my eyes with all these racing thoughts about everything and how I feel like I've really lost it this time.
I have been there man and for months on end too. It's scary as hell I agree but it does pass. It helped me when I put myself in a routine. I made myself eat as I had no appetite during the worse of it and I would read and do crosswords. What also helped is I would think of things I enjoyed and made me feel safe and secure. I would be in constant contact with my family and made sure I was in contact with my therapist and psychiatrist when needed. Also, and I'm speaking for myself, the benzos like Xanax only made it worse for me. What helped me was having my ssri adjusted to a different dose. Paxil is an example in case you aren't taking any.